# SDR USAA2011121500027

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,094 hours, 37,579 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG48810
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 40,438 hours, 27,068 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NR 1 ENGINE PMC FAULT LIGHT ILLUMINATED ON TAXI OUT.  CREW ACCOMPLISHED PMC INOP PROCEDURE FOR TAKEFOFF.  THEN AFTER TAKEOFF, THE RIGHT ENGINE WAS UNABLE TO PRODUCE CLIMB THRUST.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE VERIFIED VSV AND VBV FEEDBACK CABLE TRAVEL CHECK PER AMM 71-00-00-825-010-C00.  ACCOMPLISHED PART POWER TRIM ADJUSTMENT PER AMM 71-00-00-825-010-C00.  POWER ASSURANCE CHECK COMPLETED AND ALL INDICATIONS IN LIMITS PER AMM 71-00-00-825-010-C00.  REMOVED AND REPLACED COMPRESSOR INLET TEMPERATURE SENSOR (CIT).  PLACED NR 1 ENGINE PMC ON MEL, THEN SUBSEQUENTLY REPLACED THE NR 1 ENGINE PMC PER AMM 73-21-04 AND THE T-12 SENSOR PER AMM 73-21-05-401.  OPS CHECK GOOD.  CLEARED/REMOVED NR 1 ENGINE PMC MEL.
